# SDR CALA2022100602702

- Difficulty date: October 4, 2022
- Submitted: October 6, 2022
- Operation: Air carrier
- Aircraft: N432UA
- Make and model: Airbus A320-232
- Aircraft serial: 587
- Aircraft time: 78,919 hours, 30,850 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: D5311335020000
- Condition: Cracked
- Location: Frame 4
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION ON FRAME 4 SIDE POST UPPER ATTACHMENT LH SIDE IN OPEN FASTENER HOLE IN VERTICAL FLANGE, CRACK DIRECTION IS 9 OCLOCK IN COCKPIT  (1 EA) SEE AEROMAN NON ROUTINE 2022-393470 REWORKED AREA PER PART 2 OF THE LATEST REVISION OF EC/RA 5311- FRAME UPPER ATTACHEMENT AREA PER PART 3 OF OF THE LATEST ENTRY ON LOG PAGE #9658155. . THIS REPAIR IS CATEGORY C. ACCOMPLISH INTIAL INSPECTION AT LH PART 2 OF THE LATEST REVISION OF ECRA 5311-02894 ON OR BEFORE AI INTERVALS NOT TO EXCEED 11,000 AIRCRAFT FC THEREAFTER REF ECRA 02894 ON OR BEFORE THE AIRCRAFT REACHES 41,850TFC, ACCOMPLISH REVISION OF EC/RA 5311-02894 ON OR BEFORE THE AIRCRAFT REACHES FR4 WINDSHIELD LATERAL FRAME UPPER ATTACHMENT REWORKED AREA PER RCRAFT REACHES 41,850 TOTAL FC. ACCOMPLISH REPEAT INSPECTIONS AT 5311-02894. REPEAT INSPECTIONS AT INTERVALS NOT TO EXCEED 11,850 TFC. 58,150 TFC INSPECTIONS REQUIREMENTS: PERFORM HFEC INSPECTION ACCOMPLISH REPEAT INSPECTION OF THE LH FR.4 WINGDSHIELD LATERAL ASPER NTM 51-10-08 AT THE REWORKED AREA, AND PERFORMED SCEPTRE ACCOMPLISHED INTERIM REPAIR ON LATERAL FR.4 LH SIDE WINDSHIELD A REA IAW ECRA 5311-02894 (EA 53-0330-22 REV. 0  IMBEDDED IN ECRA) ADD EMP:V939197 PERFORMED INTERIM REPAIR ON LATERAL FR.4 LH SIDE WINDSHIELD AREA IAW EA# 53-0330-22 COVER REV.O AND EC/RA #5311-02894 THIS REPAIR IS CATEGORY C, RE-INSPECTION IS REQUIRED ACCOMPLISH INITIAL INSPECTION AT LH FR.4 WINDSHIELD LATERAL FRAME UPPER ATTACHMENT ADD EMP:V939167 APPROVED TO DIP REF ECRA 5311-02894 ACCOMPLI
